| Catalog Number |
223680090 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
09/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the peripheral drill bit was broken when drilling for the anti rotation peg.Surgeon was drilling properly through the 3 hole gold device.All pieces were retrieved.A surgical delay of 1 minute.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Received date (11/21/2019).Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.